In Stock

Easolief DUO Tablets 24 Pack

9.75

Easolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain. 30% more effective pain relief than paracetamol and ibuprofen taken alone Fast-acting- Faster than ibuprofen alone Suitable…

Description

Easolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain.

  • 30% more effective pain relief than paracetamol and ibuprofen taken alone
  • Fast-acting- Faster than ibuprofen alone
  • Suitable for adults over 18 years old

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.

Do not take with any other paracetamol or ibuprofen products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

Who Can Take Easolief Duo Tablets?

  • Easolief Duo tablets contain both Ibuprofen and Paracetamol ad can be taken by adults Over 18 Years Old for the short term relief of mild to moderate pain.

How To Take Easolief Duo Tablets?

  • Take 1-2 tablets every 6 hours if required. maximum of six tablets in any 24 hour period.
  • Do not take for longer than 3 days
Possible Side Effects
Like all medicines, it is posibel to notice some side effects taking this medication. If you are concerned about any side effects while taking this medictaion stop taking Easolief and contact our doctor immediately.
Common (may affect up to 1 in 10 people): • nausea or vomiting; • loss of appetite; • heartburn or pain in the upper part of your stomach; • cramps, wind, constipation or diarrhoea, slight gastrointestinal blood loss; • skin rashes, itching of the skin; • headache; • dizziness; • feeling of being nervous • ringing or buzzing in the ears • unusual weight gain, swelling and fluid retention, swelling of ankles or legs
 
Pregnancy & Breastfeeding
 
Easolief Duo should NOT be taken during the third trimester of pregnancy
Do Not Take Easolief Duo If Any Of the Folowing Apply:
  • Severe heart failure
  • Known hypersensitivity to paracetamol, ibuprofemn or any other NSAIDs or any of the excipients
  • History of gastrointestinal bleeding or perforation due to previous NSAID use or any previouspeptic ulceration or haemorrhage
  • Active alcoholism
  • Uriticaria, asthma or any allergy type reactions after taking aspirin or NSAIDs

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Each Easolief Duo film coated tablet contains paracetamol 500mg and Ibuprofen 150mg

Reviews

There are no reviews yet.

Be the first to review “Easolief DUO Tablets 24 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

Easolief DUO Tablets 24 Pack removeCalpol SixPlus Fastmelts 12 Tablets removeHedrin Treat & Go Mousse removeNurofen for Children 60mg Suppositories (3-24 Months) removeNurofen Sinus & Pain Tablets 24 Pack removeCalpol Infant 2m+ Strawberry Sugar Free remove
NameEasolief DUO Tablets 24 Pack removeCalpol SixPlus Fastmelts 12 Tablets removeHedrin Treat & Go Mousse removeNurofen for Children 60mg Suppositories (3-24 Months) removeNurofen Sinus & Pain Tablets 24 Pack removeCalpol Infant 2m+ Strawberry Sugar Free remove
ImageEasolief DUO Tablets 24 PackCalpol SixPlus Fastmelts 12 TabletsHedrin Treat & Go MousseNurofen for Children 60mg Suppositories (3-24 Months)Nurofen Sinus & Pain Tablets 24 PackCalpol Infant 2m+ Strawberry Sugar Free
SKU50001580677075000158105577
Rating
Price9.753.3015.7011.0011.503.698.10
Stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stock
Add to cart

Add to cart

Read more

Read more

Add to cart

Add to cart

Select options

Description
Easolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain. 30% more effective pain relief than paracetamol and ibuprofen taken alone Fast-acting- Faster than ibuprofen alone Suitable...
Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from...Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...
ContentEasolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain.
  • 30% more effective pain relief than paracetamol and ibuprofen taken alone
  • Fast-acting- Faster than ibuprofen alone
  • Suitable for adults over 18 years old
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take with any other paracetamol or ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND Who Can Take Easolief Duo Tablets?
  • Easolief Duo tablets contain both Ibuprofen and Paracetamol ad can be taken by adults Over 18 Years Old for the short term relief of mild to moderate pain.
How To Take Easolief Duo Tablets?
  • Take 1-2 tablets every 6 hours if required. maximum of six tablets in any 24 hour period.
  • Do not take for longer than 3 days
Possible Side Effects
Like all medicines, it is posibel to notice some side effects taking this medication. If you are concerned about any side effects while taking this medictaion stop taking Easolief and contact our doctor immediately.
Common (may affect up to 1 in 10 people): • nausea or vomiting; • loss of appetite; • heartburn or pain in the upper part of your stomach; • cramps, wind, constipation or diarrhoea, slight gastrointestinal blood loss; • skin rashes, itching of the skin; • headache; • dizziness; • feeling of being nervous • ringing or buzzing in the ears • unusual weight gain, swelling and fluid retention, swelling of ankles or legs
 
Pregnancy & Breastfeeding
 
Easolief Duo should NOT be taken during the third trimester of pregnancy
Do Not Take Easolief Duo If Any Of the Folowing Apply:
  • Severe heart failure
  • Known hypersensitivity to paracetamol, ibuprofemn or any other NSAIDs or any of the excipients
  • History of gastrointestinal bleeding or perforation due to previous NSAID use or any previouspeptic ulceration or haemorrhage
  • Active alcoholism
  • Uriticaria, asthma or any allergy type reactions after taking aspirin or NSAIDs
KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Each Easolief Duo film coated tablet contains paracetamol 500mg and Ibuprofen 150mg
Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Four Packs Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Tablets should be placed on the tongue and sucked gently or alternatively tablets can be dissolved in a teaspoon of water or milk. Children 6 – 9 years 1 tablet. Children 9 – 12 years 2 tablets. Children 12 - 16 years 2-3 tablets. Adults and children over 16 years 2-4 tablets. Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each orodispersible tablet contains 250mg Paracetamol. Other ingredients: Mannitol (E421), aspartame (E951).

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from blocked nose.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 24 tablets per order.
Do not take with any other ibuprofen products.
 
How to Use
Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years.
Active Ingredients 
Each film coated tablet contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.
Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

140ml, 60 ml